# SDR F3LA2018072000368

- Difficulty date: July 20, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N228FR
- Make and model: Airbus A320-214
- Aircraft serial: 5526
- Aircraft time: 20,417 hours, 7,586 cycles
- System (JASC): 3820 · Wash Water System
- Part: Water Heater
- Part number: 24E507009G03
- Part serial: UJW09373
- Condition: Overheated
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: H, B

## Discrepancy

VISIBLE SMOKE UNDER AFT LEFT LAV SINK IN FLIGHT. WATER HEATER WAS TURNED OFF. CONDITION DID NOT GET WORSE. DEBRIEF CREW  IDENTIFIED SOURCE OF SMOKE TO BE WATER HEATER UNDER SINK. PERFORMED TSM 24-00-00-810-823-A. PLACED WATER HEATER ON MEL 38-10-01B. MAINTENANCE ACTION COMPLIED WITH. OK TO CONTINUE .
